# SDR MASA2011101063838

- Difficulty date: October 9, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 16,463 hours, 13,446 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Failed
- Location: Pax Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION INTERMITTENT.  REMOVED AND REPLACED PROXIMITY SENSOR PX107.
